Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Why there is twitched feeling and pain in lungs with water after taking medications for TB , jaundice and fever ?

i am taking AKT 3 from last july month after it was presumed TB as not clearly seen in my lungs but congestion and hand test of mondeo showed traces.and there was pain in lungs with water ,water was removed to someextent form my lungs .and i was treated for jaundice also with high fever at start.but after so many month till now i feel the twitch in the lungs and similar water content in lungs sometimes while breathing and the pain is still there ever after continuing AKT3 for so many months.Kindly advice
Asked On : Wed, 22 Feb 2012
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi welcome to H.C.M.Forum. in such cases we can't confirmingly tell any thing. if you have used the anti tb drugs before, these drugs might have got resistance. in that case you have to use the reserve drugs under the supervision of a chest diseases specialist. other alternative is malignancy [i am not sure ] that needs to be invetigated,and diagnosed. jaundice could be due to usage of rifampicin of akt 3. any how first you consult a chest physician, don't worry every thing will be fine . best of good health.
Answered: Fri, 24 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor